MathSciNet Relay Station
MathSciNet bibliographic data
MR320141 (47 #8682a) 20D20
Smith, Fredrick L. Finite groups whose Sylow $2$-subgroups are the direct product of a dihedral and a semi-dihedral group. Illinois J. Math. 17 (1973), 352–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement